Acetaminophen (APAP) is a very common analgesic used worldwide to relieve pain and decrease fever. Unfortunately, when taken excessively, this drug can cause acute liver failure, through the formation of its reactive metabolite, N-acetyl p-benzoquinone imine (NAPQI). This reactive species binds to liver proteins leading to liver failure. This affects hundreds of thousands of people each year in North America and constitutes the main cause of acute liver failure in the Western world. Previous studies have shown that APAP can influence the level of circulating bile acids by disrupting the blood-bile barrier. Increased levels of bile acids is a marker of liver disease. To investigate the effects of acetaminophen on circulating bile acid profiles, metabolites were extracted from human serum samples from patients with APAP-related acute liver failure and healthy controls. Bile acids were analysed by LC-MS/MS and all peaks detectable in samples from a standard mix of 46 bile acids were assigned based on accurate mass and retention time. Then, potential bile acid isomers not contained in the standard mix, as well as putative glucuronide and sulfate conjugates of these bile acids were assessed by accurate mass filtering. Our results showed that acetaminophen significantly influenced the levels of bile acids and conjugates. Several peaks varied significantly between healthy controls and ALF patients, as well as some statistically relevant changes based on patient outcome.